Am married and every time my period gets delayed and only after intake of pills I get periods..last time my periods was on January 10th and I took meprate tablet on April 9th as a result I got my periods on April 15th..please help me to regulate my periods.
Like the answers? Chat privately with the doctor of your choice
Meprate is not the answer. Pl visit a gynaecologist. She will assess ur hormones and give u treatment to regularize ur cycles.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.